Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brisingr

Post Oratane Newbie From South Africa

Recommended Posts

Hi everyone.

So I'm new to acne.org. Well not new per say lol. Been on and off this webiste without signing up for like 5 years. Pretty much had my fair share of acne gone way wrong. I mean like I had severe nodular acne that kept me from doing basically anything that involved the outside world.

I'm 22, my bday was last month. Yurray! Anyways. I. Cannot help but notice that there is very few South African acne sufferers on this site. I'm from Cape Town. I'm tanned of color, brown eyes, dark hair... Etc lol.

So I'm posting cause I wanna get in touch with South African acne sufferers and international peeps as well.

I've been on a benzoyl peroxide/tretinoin/antibiotic regime for like 5 years with more or less decreasing effeciency... Then I got into 3rd year university and my derm decided to put me on oratane. Now that was the best decision I have ever made in my entire acne filled life. I was on a high dose of 60mg per day for 8 months. Basically eliminated everything with dry lips alert side effects. Anyways I'm off it now for like 2months and been getting well 3 pimples. I hope it aint coming back though. Else I will just go back on oratane again.

Sounds easy hey... Well acne is the worse physical disease (my personal opinion) that anyone could have the misfortune of inheriting. I basically became a hermit. For 6 years my life went from good to crap. I mean I had no friends because I pushed them away, I never left my house if I could help it. I lived like a cave man. Restricting my diet, till the point where I looked frail and thin. All because of big nodules and pimples. What the heck! Anyways. I'm here if anyone needs advice also.

I want to know. Has anyone gotten pimples after they ended oratane?

I'm on a new regime now which I would be glad to share with anyone.

Share this post


Link to post
Share on other sites

Hi There ... I'm from durban south africa ...just started oratane 20mg 2 times a day .. I'm only breaking out with pimples upon pimles ..my whole face is paining ... It has to get worst before it gets better ... Just hope oratane works for mr

Share this post


Link to post
Share on other sites

Hi There!

When i read your post just now i felt like i was reading my own diary! I never even thought that someone, ANYONE, could know exactly how horrible it is to feel like you don't belong in this world and shut yourself off from any and all civilization just because you inherited a horrible disease you REALLY did NOT ask for...

I was on Oratane in High School... i actually SAW the sun and ENJOYED it for the first time in as long as I could remember! It was fantastic!

Unfortunately, i could finish my subscription due to personal reasons and now my acne is back and worse than ever...

I am planning on going to the doctor and get a subscription for Oratane again at the end of this month. But that's only going to be the beginning...

I will need to learn how to live among civilization for the first time in, like, ever...

Any suggestions or tips?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×